MAUDE Adverse Event Report: EXACTECH, INC. VANTAGE; TIBIAL PLATE FB SZ 3 RT

EXACTECH, INC. VANTAGE; TIBIAL PLATE FB SZ 3 RT
Model Number 350-12-03
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation: concomitant device(s): 350-22-22, (b)(4), tibial insert fb sz 2 rt 8mm, 350-02-02, (b)(4), talar implant sz 2 rt, 351-91-03, (b)(4), recip sawblade 8x50x1mm, 350-10-03, (b)(4), ankle sz 3 locking clip.
 
Event or Problem Description
Approximately 3 years postop the initial right ankle implant, this (b)(6) male patient experienced tibial loosening and was revised.Patient is doing well now.Removal of vantage implant.The patient has a history of post-traumatic arthritis.No other information available as revision was completed out of the clinical study.Device is not returning.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of an insufficient bond between the implant and the bone, patient-related conditions, or a combination of the two, which led to aseptic (non-infected) tibial loosening.However, this cannot be confirmed as the devices were not available for evaluation.

Brand Name
VANTAGE
Common Device Name
TIBIAL PLATE FB SZ 3 RT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11323950
Report Number1038671-2021-00037
Device Sequence Number3248128
Product Code HSN
UDI-Device Identifier10885862276193
UDI-Public10885862276193
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number350-12-03
Device Catalogue Number350-12-03
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/17/2021
Supplement Date Received by Manufacturer03/11/2021
Initial Report FDA Received Date02/12/2021
Supplement Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient Weight71